# SDR JBXA000215

- Difficulty date: November 9, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N589
- Make and model: Cndair CL6002B19
- Aircraft serial: 7376
- Aircraft time: 1,621 hours, 1,443 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STAB TRIM AND MACH TRIM MESSAGES ILLUMINATED IN FLIGHT.  PILOT DECLARED AN EMERGENCY.  CLEANED CAPTAIN''''S AND CO-PILOTS TRIM DISCONNECT SWITCH.  PERFORMED OPERATIONAL TEST OF THE HORIZONTAL STAB TRIM SYSTEM IAW 27-40-00.  OPERATIONAL TEST SATISFACTORY.  PERFORMED OPERATIONAL TEST OF HSTCU IAW 27-41-00.  OPERATIONAL TEST SATISFACTORY.
